Skip to main content

On the nonexistence of positive solution of some singular nonlinear integral equations

Abstract

We consider the singular nonlinear integral equation for all where is a given positive constant and the given function is continuous and for all with some constants and. We prove in an elementary way that if,,, the above nonlinear integral equation has no positive solution.

[12345678910]

References

  1. Binh DTT, Diem TN, Ruy DV, Long NT: On nonexistence of positive solution of a nonlinear Neumann problem in half-space. Demonstratio Math. 1998,31(4):773–782.

    MATH  MathSciNet  Google Scholar 

  2. Binh DTT, Long NT: On the nonexistence of positive solution of Laplace equation in half-spacewith a nonlinear Neumann boundary condition. Demonstratio Math. 2000,33(2):365–372.

    MATH  MathSciNet  Google Scholar 

  3. Bunkin FV, Galaktionov VA, Kirichenko NA, Kurdyumov SP, Samarskiĭ AA: A nonlinear boundary value problem of ignition by radiation. Zh. Vychisl. Mat. i Mat. Fiz. 1988,28(4):549–559, 623. translated in U.S.S.R. Comput. Math. and Math. Phys. 28 (1988), no. 2, 157–164 (1989) translated in U.S.S.R. Comput. Math. and Math. Phys. 28 (1988), no. 2, 157–164 (1989)

    MathSciNet  MATH  Google Scholar 

  4. Chipot M, Shafrir I, Fila M: On the solutions to some elliptic equations with nonlinear Neumann boundary conditions. Adv. Differential Equations 1996,1(1):91–110.

    MATH  MathSciNet  Google Scholar 

  5. Hu B: Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition. Differential Integral Equations 1994,7(2):301–313.

    MATH  MathSciNet  Google Scholar 

  6. Hu B, Yin H-M: The profile near blowup time for solution of the heat equation with a nonlinear boundary condition. Trans. Amer. Math. Soc. 1994,346(1):117–135. 10.2307/2154944

    Article  MATH  MathSciNet  Google Scholar 

  7. Long NT, Binh DTT: On the nonexistence of positive solution of a nonlinear integral equation. Demonstratio Math. 2001,34(4):837–845.

    MATH  MathSciNet  Google Scholar 

  8. Long NT, Ruy DV: On a nonexistence of positive solution of Laplace equation in upper half-space with Cauchy data. Demonstratio Math. 1995,28(4):921–927.

    MATH  MathSciNet  Google Scholar 

  9. Long NT, Ruy DV: On the nonexistence of positive solution of some nonlinear integral equation. Demonstratio Math. 2003,36(2):393–404.

    MATH  MathSciNet  Google Scholar 

  10. Ruy DV, Long NT, Binh DTT: On a nonexistence of positive solution of Laplace equation in upper half-space. Demonstratio Math. 1997,30(1):7–14.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Nguyen Thanh Long.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Long, N.T. On the nonexistence of positive solution of some singular nonlinear integral equations. J Inequal Appl 2006, 45043 (2006). https://doi.org/10.1155/JIA/2006/45043

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/JIA/2006/45043

Keywords